# SDR ASOA2014041010306

- Difficulty date: April 6, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 29,067 hours, 26,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAMP INOPERATIVE.   REPLACED LAMP, OPS CHECKED GOOD, IAW AMM 33-51-00.
